Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the Gaussian integration of Chebyshev polynomials
HTML articles powered by AMS MathViewer

by A. R. Curtis and P. Rabinowitz PDF
Math. Comp. 26 (1972), 207-211 Request permission


It is shown that as $m$ tends to infinity, the error in the integration of the Chebyshev polynomial of the first kind, ${T_{(4m + 2)j \pm 2l}}(x)$, by an $m$-point Gauss integration rule approaches ${( - 1)^j} \cdot 2/(4{l^2} - 1),l = 0,1, \cdots ,m - 1$, and ${( - 1)^j} \cdot \pi /2,l = m$, for all $j$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D30
  • Retrieve articles in all journals with MSC: 65D30
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Math. Comp. 26 (1972), 207-211
  • MSC: Primary 65D30
  • DOI:
  • MathSciNet review: 0298934